# SDR FDEA201206062104

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,600 hours, 20,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, FWD ENTRY DOOR LIGHT ILLUMINATED ON S/O PANEL VISUAL INSPECTION,  DURING SHUTDOWN VERIFIED FWD ENTRY DOOR WAS SLIGHTLY AJAR.   ADJUSTED UPPER LINK ARM AND ALIGNED TORQUE TUBES REF 52-11-001-5.  START WITH C. STEP (8).  ADJUSTED IAW STEP 3.  FORWARD ENTRY DOOR ADJUSTMENT FOR SOFT UNLATCHING. , DOOR LIGHT CHECKED GOOD AND CLOSING  FORCE WAS GOOD REF AMM 7270200-52-11-001-5.
